Search the Community
4 results for tags: corticosteroid
Found 4 results
Hi , Post inflammatory Hyperpigmentation I have messed myself really bad. Looking for some sympathy / re-assurance and solutions. How I did it : Earlier had little pigmentation near eyes / forehead. Was using Melacare Forte (Hydroquinone 4% + Tretinoin) in night and Kozimax (Kojic-5% plus VitC-10%) in day. This helped. To remove little pigmentation that was left and seeking overall improvement : 1. Applied "Nomelan Fenol" medium strength chemical peel. This is a combnation peel , me
Hi everyone, I have been using these forums for years to get ideas on how to cure my acne. Finally after 17 years of pimples at 33 i am proud to announce that i am acne free and feeling great. All I have to do now is let the scars fade. I will share how it happened. So I have combination skin which is dry and prone to black heads with hormonal breakouts around that time of month especially on the cheeks chin and around the temples. Theres been a few discussions on here as to wheth
This will be long, but please set aside a little time to read this as it may help you! I just read the thread titled "only people with acne will understand" and I was moved to the point of tears and decided to make an account and post my story and more info about the process of acne and how to stop it. I found what worked and just moved on, but I didn't realize how much pain others were in. I'll start with my story. I grew up as a girl with dark skin. My skin was always fine other
Regular Acne Is Different from Drug-induced Acne Regular Acne and Drug-induced Acne Require Different Treatments Medications That Can Definitely Cause Acne Medications That May Cause Acne Medications That Might Cause Acne The Bottom Line Based on the amount of research that links particular medications to acne, we can place potentially acne-causing medications into three categories. Medications that can definitely cause acne: We have a large amount of evidence linking these medications to acne Medications that may cause...